Translator Disclaimer
1 November 2003 On the large time behavior of heat kernels on Lie groups
Noël Lohoué, Georgios Alexopoulos
Duke Math. J. 120(2): 311-351 (1 November 2003). DOI: 10.1215/S0012-7094-03-12024-4

Abstract

We prove Gaussian estimates for heat kernels on semisimple Lie groups by using the method of Bloch wave representation. We also give a large time asymptotic expansion for heat kernels on compact extensions of abelian Lie groups.

Citation

Download Citation

Noël Lohoué. Georgios Alexopoulos. "On the large time behavior of heat kernels on Lie groups." Duke Math. J. 120 (2) 311 - 351, 1 November 2003. https://doi.org/10.1215/S0012-7094-03-12024-4

Information

Published: 1 November 2003
First available in Project Euclid: 16 April 2004

zbMATH: 1040.22004
MathSciNet: MR2019978
Digital Object Identifier: 10.1215/S0012-7094-03-12024-4

Subjects:
Primary: 22E80
Secondary: 43A90, 60B99, 60J60

Rights: Copyright © 2003 Duke University Press

JOURNAL ARTICLE
41 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.120 • No. 2 • 1 November 2003
Back to Top